# SDR LR7A07100

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,086 hours, 13,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB3200 FOUND RT UPPER WHEEL WELL FRAME INBOARD CAP BROKEN AT FS 577, WL 253, RBL 63.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA 382-53-07-058.  MENTIONED AREAS ATTACHING BOLTS REPLACED WITH P/N:MS21250-05020.
